# SDR SIMA20150511002

- Difficulty date: May 11, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 37,423 hours, 34,453 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1 LK ON CLIMB OUT.  COMPLIED WITH EPC & AOM 1.    REPAIRED ALL BLEED LEAKS IN CARGO COMPARTMENT, LT ENG PYLON & SERVICE MANIFOLD AREA IAW AMM 36-11-09 & 36-11-10.  OPERATIONS CHECKED BLEED NR 1 SYS IAW AMM 36-00-00 & NO LEAKS OR FAULTS NOTED AT THIS TIME.
